# SDR YENA20121019628

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 48,581 hours, 18,287 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 5559
- Condition: Failed
- Location: Nr 2
- Part time: 21,030 hours, 7,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1064 AUS-JFK, AIRCRAFT DIVERTED TO MCO DUE TO PITOT HEAT CAPT, F/O, STBY INOP ECAM WARNINGS INFLIGHT.  PERFORMED TSM 30-31-00-810-856A LGCIU 2 FAULT.  REMOVED AND REPLACED LGCIU 2 REFERENCE 32-31-71.  OPS CHECK GOOD.
